# SDR SWIA200819326

- Difficulty date: March 3, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 13,172 hours, 11,415 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5824 - MAIN CABIN DOOR WILL NOT OPEN FROM OUTSIDE.  LUBED AND CLEANED PAX DOOR SYSTEM IAW AMM 52-00.  OPS CHECKS GOOD.
